I’ve crashed my estrogen over and over with anastrozole. Now that I’ve been off it for a month straight, longer than I’ve ever been off it since starting trt a year ago. I feel better, and stronger in the gym. Now, im experiencing estrogen symptoms. Such as gyno, weight on hips, anxiety, mood changes. What are some of you guys experiences with tamoxifen? I dont ever want to crash my estrogen again, cause man, I had been running with low estrogen almost the whole time on trt, and crashing it off and on.
If this is purely related to TRT, take it over to the TRT forum and they will help you out.
Yes nolva is less harsh for most guys, whether its for dealing with high E2 on cycle or TRT. Try 10mg a day.
I wouldn’t say it’s ‘less harsh’. It has a completely different mechanism of action.
I haven’t heard of anyone tanking their E2 with low/moderate nolvadex. With AI’s I hear about that happening all the time. Never had any problems personally since doing low dose nolva on cycle. With AI’s I either felt like I was not doing enough (itchy nips) or I tanked my E2 and felt like shit, just didn’t work for me.
That’s because you can’t tank your e2 on nolva. It has a completely different mechanism of action. Nolva blocks e2 at certain receptors whereas AI’s inhibit the action of aromatase.
Give yourself more time. The only thing tamoxifen is going to do is help with gyno and it’s unlikely you developed gyno within a month. Most likely you just aren’t used to having any estrogen and you need to give it more time. Estrogen is good for you.